Relative polynomial closure and monadically Krull monoids of integer-valued polynomials

Research output: Chapter in Book/Report/Conference proceedingConference contributionResearchpeer-review

Original languageEnglish
Title of host publicationMultiplicative Ideal Theory and Factorization Theory
Subtitle of host publicationCommutative and Non-commutative Perspectives
EditorsScott Chapman, Marco Fontana, Alfred Geroldinger, Bruce Olberding
PublisherSpringer International Publishing AG
Pages145-157
ISBN (Electronic)978-3-319-38855-7
ISBN (Print)978-3-319-38853-3
Publication statusPublished - 2016

Publication series

Name Springer Proceedings in Mathematics & Statistics
PublisherSpringer
Volume170
ISSN (Print)2194-1009

Keywords

    ASJC Scopus subject areas

    • Algebra and Number Theory

    Fields of Expertise

    • Information, Communication & Computing

    Treatment code (Nähere Zuordnung)

    • Basic - Fundamental (Grundlagenforschung)

    Cite this

    Frisch, S. (2016). Relative polynomial closure and monadically Krull monoids of integer-valued polynomials. In S. Chapman, M. Fontana, A. Geroldinger, & B. Olberding (Eds.), Multiplicative Ideal Theory and Factorization Theory: Commutative and Non-commutative Perspectives (pp. 145-157). ( Springer Proceedings in Mathematics & Statistics; Vol. 170). Springer International Publishing AG . arXiv.org e-Print archive

    Relative polynomial closure and monadically Krull monoids of integer-valued polynomials. / Frisch, Sophie.

    Multiplicative Ideal Theory and Factorization Theory: Commutative and Non-commutative Perspectives. ed. / Scott Chapman; Marco Fontana; Alfred Geroldinger; Bruce Olberding. Springer International Publishing AG , 2016. p. 145-157 ( Springer Proceedings in Mathematics & Statistics; Vol. 170).

    Research output: Chapter in Book/Report/Conference proceedingConference contributionResearchpeer-review

    Frisch, S 2016, Relative polynomial closure and monadically Krull monoids of integer-valued polynomials. in S Chapman, M Fontana, A Geroldinger & B Olberding (eds), Multiplicative Ideal Theory and Factorization Theory: Commutative and Non-commutative Perspectives. Springer Proceedings in Mathematics & Statistics, vol. 170, Springer International Publishing AG , arXiv.org e-Print archive, pp. 145-157.
    Frisch S. Relative polynomial closure and monadically Krull monoids of integer-valued polynomials. In Chapman S, Fontana M, Geroldinger A, Olberding B, editors, Multiplicative Ideal Theory and Factorization Theory: Commutative and Non-commutative Perspectives. Springer International Publishing AG . 2016. p. 145-157. ( Springer Proceedings in Mathematics & Statistics). (arXiv.org e-Print archive).
    Frisch, Sophie. / Relative polynomial closure and monadically Krull monoids of integer-valued polynomials. Multiplicative Ideal Theory and Factorization Theory: Commutative and Non-commutative Perspectives. editor / Scott Chapman ; Marco Fontana ; Alfred Geroldinger ; Bruce Olberding. Springer International Publishing AG , 2016. pp. 145-157 ( Springer Proceedings in Mathematics & Statistics). (arXiv.org e-Print archive).
    @inproceedings{0da2fadcb5f542b2b2e6e2d52e6cfb8f,
    title = "Relative polynomial closure and monadically Krull monoids of integer-valued polynomials",
    keywords = "commutative rings, factorization, monoids, divisor theory, arithmetic",
    author = "Sophie Frisch",
    year = "2016",
    language = "English",
    isbn = "978-3-319-38853-3",
    series = "Springer Proceedings in Mathematics & Statistics",
    publisher = "Springer International Publishing AG",
    pages = "145--157",
    editor = "Scott Chapman and Marco Fontana and Alfred Geroldinger and Bruce Olberding",
    booktitle = "Multiplicative Ideal Theory and Factorization Theory",
    address = "Switzerland",

    }

    TY - GEN

    T1 - Relative polynomial closure and monadically Krull monoids of integer-valued polynomials

    AU - Frisch, Sophie

    PY - 2016

    Y1 - 2016

    KW - commutative rings, factorization, monoids, divisor theory, arithmetic

    UR - http://arxiv.org

    UR - http://arxiv.org/abs/1409.1111

    UR - http://www.springer.com/de/book/9783319388533

    UR - http://doi.org/10.1007/978-3-319-38855-7

    M3 - Conference contribution

    SN - 978-3-319-38853-3

    T3 - Springer Proceedings in Mathematics & Statistics

    SP - 145

    EP - 157

    BT - Multiplicative Ideal Theory and Factorization Theory

    A2 - Chapman, Scott

    A2 - Fontana, Marco

    A2 - Geroldinger, Alfred

    A2 - Olberding, Bruce

    PB - Springer International Publishing AG

    ER -